Academic Knowledge Archives of Gunma Institutes >
群馬大学(Gunma University) >
20 社会情報学部 >
0001 群馬大学社会情報学部研究論集 >
第10巻 (2003) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10087/2329

Title: 有限母集団における累積分布関数の推定
Other Titles: Cumulative Distribution Function Estimation for Finite Populations
Authors: 樋田, 勉
Issue Date: 31-Mar-2003
Publisher: 群馬大学社会情報学部
Citation: 群馬大学社会情報学部研究論集. 10, 187-204 (2003)
Abstract: In finite population inference, cumulative distribution function estimators in the presence of information on auxiliary variates are proposed. We compare some existing estimators in terms of their performance via simulation studies based on two artificial populations.
URI: http://hdl.handle.net/10087/2329
ISSN: 1346-8812
Appears in Collections:第10巻 (2003)

Files in This Item:

File Description SizeFormat
KJ00000696949.pdf959.08 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2010  Duraspace - Feedback